Oct 15, 2005
what would cause your stomach to bleed
| Response from Dr. Henry
This site is for the exclusive discussion of side effects of HIV treatment. Which HIV medications and other meds are you taking and what is your general HIV condition in order to response to you question?
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.